Consumer medicine information

Bisolvon Chesty Kids Oral Liquid

Bromhexine hydrochloride

BRAND INFORMATION

Brand name

Bisolvon Chesty Oral Liquid

Active ingredient

Bromhexine hydrochloride

Schedule

S2

 

Consumer medicine information (CMI) leaflet

Please read this leaflet carefully before you start using Bisolvon Chesty Kids Oral Liquid.

What is in this leaflet

This leaflet answers some common questions about Bisolvon Chesty Kids Oral Liquid.

It does not contain all available information, nor does it take the place of talking to your doctor or pharmacist.

This leaflet was last updated on the date at the end of this leaflet. More recent information may be available. The latest Consumer Medicine Information is available from your pharmacist, doctor, or from www.medicines.org.au and may contain important information about the medicine and its use of which you should be aware.

Keep this information with your Bisolvon Chesty Kids Oral Liquid. You may need to read it again later.

To find out more about Bisolvon Chesty Kids Oral Liquid:

You should ask your doctor or pharmacist if you have any questions about Bisolvon Chesty Kids Oral Liquid, or if you have any trouble before, during or after using Bisolvon Chesty Kids Oral Liquid.

What Bisolvon Chesty Kids Oral Liquid is used for

Bisolvon Chesty Kids Oral Liquid is used in conditions where breathing is difficult because there are a lot of secretions (also referred to as mucus) in your air passages. Such conditions include:

  • common cold
  • flu
  • infections of the respiratory tract.

Bisolvon Chesty Kids Oral Liquid contains bromhexine hydrochloride, which thins and loosens mucus to help clear chest congestion. Relieves chesty coughs and breathing difficulties due to excess mucus in cold, flu and respiratory tract infections.

Before you take Bisolvon Chesty Kids Oral Liquid

When you must not take Bisolvon Chesty Kids Oral Liquid

Do not take Bisolvon Chesty Kids Oral Liquid if you are allergic to bromhexine or to any of the other ingredients in Bisolvon Chesty Kids Oral Liquid. These ingredients are listed in full at the end of this leaflet (see Ingredients).

Do not take Bisolvon Chesty Kids Oral Liquid if you have fructose intolerance.

If you are not sure if you have these allergies or this condition, you should raise those concerns with your doctor or pharmacist.

Do not use Bisolvon Chesty products in children under 6 years of age (see Children).

You should not use Bisolvon Chesty Kids Oral Liquid after the EXPIRY DATE on the carton or bottle. If you take this medicine after the expiry date, it may not work as well.

Do not use Bisolvon Chesty Kids Oral Liquid if the cap seal is broken or the packaging is torn or shows signs of tampering.

Before you start to take Bisolvon Chesty Kids Oral Liquid

If you have a persistent or chronic cough such as coughs occurring with smoking, asthma, chronic bronchitis, emphysema or cough accompanied by excess phlegm, consult your doctor before taking Bisolvon Chesty Kids Oral Liquid.

Before taking Bisolvon Chesty Kids Oral Liquid, you must tell your doctor or pharmacist if you have, or have had, any of the following conditions:

  • liver problems
  • kidney problems
  • stomach ulcers.

If you are not sure if you have, or have had, any of these conditions, you should raise those concerns with your doctor or pharmacist.

Before using Bisolvon Chesty Kids Oral Liquid, it is important to tell your doctor or pharmacist if you are taking any other medicines, obtained with or without a doctor’s prescription. Bisolvon Chesty Kids Oral Liquid may increase the amount of antibiotic penetration. Antibiotics are medicines used to treat infections.

Pregnancy

Ask for your doctor's advice if you are pregnant, or likely to become pregnant during your course of medication. Special care is recommended during pregnancy. The benefits of Bisolvon Chesty Kids Oral Liquid must be assessed against any risks. Your doctor will discuss the risks and benefits of using Bisolvon Chesty Kids Oral Liquid while you are pregnant.

The use of Bisolvon Chesty Kids Oral Liquid during the first trimester is not recommended.

Breastfeeding

Ask for your doctor’s advice if you are breastfeeding, or likely to breastfeed during your course of medication. Bisolvon Chesty Kids Oral Liquid is expected to enter the breast milk.

It is not recommended that Bisolvon Chesty Kids Oral Liquid be taken by women who are breastfeeding.

Children

Do not use Bisolvon Chesty Kids Oral Liquid in children under 6 years of age. Use in children aged 6 – 11 years only on the advice of a doctor, pharmacist or nurse practitioner.

Taking Bisolvon Chesty Kids Oral Liquid

Recommended dose

Use the enclosed measuring cup to measure the doses correctly.

The recommended doses for Bisolvon Chesty Kids Oral Liquid in adults and children are stated below:

Children 6 - 11 years:

10 mL three times a day when necessary.

Adults and children 12 years and over:

10 mL three times a day when necessary.

This dose can be increased to 20 mL three times a day for the first 7 days.

Ask your doctor or pharmacist for more information if you have been advised to take a different dose.

If you have taken too much Bisolvon Chesty Kids Oral Liquid

Immediately telephone your doctor, pharmacist or the Poisons Information Centre (telephone 13 11 26 in Australia) if you think you or anyone else may have taken too much Bisolvon Chesty Kids Oral Liquid.

Do this even if there are no signs of discomfort or poisoning.

While you are taking Bisolvon Chesty Kids Oral Liquid

When you take Bisolvon Chesty Kids Oral Liquid, you may notice an increase in thin watery mucus from your air passages. This is common when you take Bisolvon Chesty Kids Oral Liquid and is due to the way Bisolvon Chesty Kids Oral Liquid works, helping to remove mucus by making it easier to cough up.

The maximum recommended daily dose of Bisolvon Chesty Kids Oral Liquid for children 6 - 11 years of age (30 mL) contains at least 7.5 g of maltitol and up to 1.2 g of sorbitol.

The maximum recommended adult daily dose (60 mL) of Bisolvon Chesty Kids Oral Liquid contains at least 15 g of maltitol and up to 2.4 g of sorbitol.

Products containing maltitol and sorbitol may have a laxative effect or cause diarrhoea in some people. This is more likely if several products containing maltitol, sorbitol or related substances are consumed at the same time.

Things you must do

If your symptoms persist, you should contact your doctor for further advice. Your doctor will assess your condition and decide if you should continue to take Bisolvon Chesty Kids Oral Liquid or if a new treatment plan is needed.

Stop taking Bisolvon Chesty Kids Oral Liquid and contact your doctor immediately if you experience any skin reaction with severe blisters and bleeding in the lips, eyes, mouth, nose or genitals. These may be symptoms of a severe allergic reaction that requires urgent medical attention. There have been very rare reports of severe skin reactions such as Stevens Johnson Syndrome and Lyell’s Syndrome with products containing bromhexine.

Effects on ability to drive or operate machinery

When used as recommended, and when there are no side effects, Bisolvon Chesty Kids Oral Liquid is not known to have any effect on the ability to drive or operate machinery.

Side effects

You should be aware that all medicines carry some risks and that all possible risks may not be known at this stage despite thorough testing.

Ask for the advice of your doctor or pharmacist if you have any concerns about the effects of taking Bisolvon Chesty Kids Oral Liquid.

Side effects from Bisolvon Chesty Kids Oral Liquid include:

  • nausea
  • diarrhoea
  • vomiting
  • stomach pain
  • other mild stomach problems
  • headache
  • dizziness
  • sweating
  • temporary rise in some liver enzyme levels.

Serious allergic reactions have occurred with the use of Bisolvon Chesty Kids Oral Liquid. Symptoms of allergic reactions may include:

  • skin rashes, including pinkish, itchy swellings (also called hives)
  • difficulty in breathing
  • swelling of the face, lips, mouth, tongue or throat which may cause difficulty swallowing or breathing.

Tell your doctor or pharmacist as soon as possible if you experience any side effects during or after taking Bisolvon Chesty Kids Oral Liquid, so that these may be properly treated. In addition, unexpected effects, not listed above, can occur with any medicine.

You should tell your doctor or pharmacist if you notice anything unusual, during or after taking Bisolvon Chesty Kids Oral Liquid.

After taking Bisolvon Chesty Kids Oral Liquid

Storage

Bisolvon Chesty Kids Oral Liquid should be kept in a cool dry place where the temperature stays below 25C.

Do not store in direct sunlight or heat. For example, do not leave it in the car on hot days.

Keep Bisolvon Chesty Kids Oral Liquid where children cannot reach it.

Product Description

What is Bisolvon Chesty Kids Oral Liquid

Bisolvon Chesty Kids Oral Liquid is the brand name of your medicine. The Oral Liquid is a clear to almost clear and colourless to almost colourless solution with a fruity aromatic odour of strawberry.

Bisolvon Chesty Kids Oral Liquid is available in bottles containing 200 mL, with a tamper-evident cap. Each carton is labelled with the Australian Registration Number AUST R 182576.

Ingredients

Each 5 mL of Bisolvon Chesty Kids Oral Liquid contains bromhexine hydrochloride 4 mg.

The other ingredients contained in Bisolvon Chesty Kids Oral Liquid are:

  • maltitol solution
  • sucralose
  • benzoic acid
  • hydroxyethylcellulose
  • strawberry flavour -1200M
  • cherry flavour 96323-33
  • purified water.

Manufacturer

Bisolvon Chesty Kids Oral Liquid is made in France.

Bisolvon Chesty Kids Oral Liquid is supplied in Australia by:

Sanofi Consumer Healthcare,
87 Yarraman Place, Virginia,
Qld 4014 Australia.
Toll-free: 1800 818 806

Registration No AUST R 182576

Date of preparation: 25 October 2019

bisolcheskidstrawliq-ccds0052-09-cmiv04-25oct19

Published by MIMS October 2020

BRAND INFORMATION

Brand name

Bisolvon Chesty Oral Liquid

Active ingredient

Bromhexine hydrochloride

Schedule

S2

 

1 Name of Medicine

Bromhexine hydrochloride.

2 Qualitative and Quantitative Composition

Bisolvon Chesty Oral Liquid contains 4 mg/5 mL of bromhexine hydrochloride.
Bisolvon Chesty Kids Oral Liquid contains 4 mg/5 mL of bromhexine hydrochloride.
Bisolvon Chesty Forte Oral Liquid contains 8 mg/5 mL of bromhexine hydrochloride.
Bisolvon Chesty Forte Tablets contains 8 mg per tablet of bromhexine hydrochloride.
Bisolvon Chesty Forte Liquid On-The-Go Sachets contains 8 mg/5 mL of bromhexine hydrochloride.
Bisolvon Chesty Forte Soluble Tablets contains 8 mg per tablet of bromhexine hydrochloride.

Excipients with known effect.

Sugars, sucralose, maltitol and benzoates.
For the full list of excipients, see Section 6.1 List of Excipients.

3 Pharmaceutical Form

Bisolvon Chesty Oral Liquid is a clear to almost clear and colourless to almost colourless solution with an aroma of chocolate and cherry.
Bisolvon Chesty Kids Oral Liquid is a clear to almost clear and colourless to almost colourless solution with a fruity aromatic odour of strawberry.
Bisolvon Chesty Forte Oral Liquid is a clear to almost clear and colourless to almost colourless solution with an aroma of chocolate and cherry.
Bisolvon Chesty Forte Tablets are round, white and bevel-edged tablets. One side is scored and impressed with '51B' on both sides of the score.
Bisolvon Chesty Forte Liquid On-The-Go Sachets is a clear to almost clear and colourless to almost colourless solution with an aroma of chocolate and cherry.
Bisolvon Chesty Forte Soluble Tablets the tablets are square, cushion-shaped, shallowly convex, beige-yellow tablets with rounded edges and orange dots.

4 Clinical Particulars

4.1 Therapeutic Indications

For use as a mucolytic to break down mucus and help clear the chest in conditions accompanied by excessive mucus secretions, such as in the common cold, influenza, infections of the respiratory tract or in other conditions where excess mucus is produced.

4.2 Dose and Method of Administration

Bisolvon Chesty Oral Liquid and Bisolvon Chesty Kids Oral Liquid.

Adults and children 12 years and over.

10 mL (8 mg) three times a day when necessary. May be increased to 20 mL (16 mg) three times a day for the first seven days.

Children 6-11 years.

10 mL (8 mg) three times a day when necessary.

Bisolvon Chesty Forte Oral Liquid.

Adults and children 12 years and over.

5 mL (8 mg) three times a day when necessary. May be increased to 10 mL (16 mg) three times a day for the first seven days.

Children 6-11 years.

5 mL (8 mg) three times a day when necessary.

Bisolvon Chesty Forte Liquid On-The-Go Sachets.

Adults and children 12 years and over.

One 5 mL sachet (8 mg) three times a day when necessary. May be increased to two sachets (16 mg) three times a day for the first seven days.

Children 6-11 years.

One 5 mL sachet (8 mg) three times a day when necessary.
The oral liquids are alcohol free and sugar free and therefore suitable for diabetics.

Bisolvon Chesty Forte Tablets.

Adults and children 12 years and over.

One tablet (8 mg) three times a day when necessary. May be increased to two tablets (16 mg) three times a day for the first seven days.

Children 6-11 years.

One tablet (8 mg) three times a day when necessary.

Bisolvon Chesty Forte Soluble Tablets.

Adults and children 12 years and over.

One tablet (8 mg) three times a day when necessary. May be increased to two tablets (16 mg) three times a day for the first seven days.
Put tablet(s) in a mug or glass with either hot or cold water. Stir until dissolved and drink immediately.
Bisolvon Chesty Forte Soluble Tablets are not recommended for children under 12 years of age.
For children between 6 to 11 years of age, use Bisolvon Chesty Oral Liquid, Bisolvon Chesty Forte Oral Liquid or Bisolvon Chesty Forte Tablets.
When infection is present, specific treatment with antibiotics could be indicated in addition to Bisolvon Chesty therapy.
Medical advice should be sought if symptoms do not improve rapidly.

Method of administration.

For oral use.

4.3 Contraindications

Bisolvon Chesty should not be used in patients known to be hypersensitive to bromhexine or any other component of the formulation.
In case of rare hereditary conditions that may be incompatible with an excipient of the product (see Section 4.4 Special Warnings and Precautions for Use), the use of the product is contraindicated.

4.4 Special Warnings and Precautions for Use

Bisolvon Chesty should be used with caution in patients with severe liver disease and severe renal failure (see Section 5.2 Pharmacokinetic Properties).
Use with caution in patients with gastric ulceration.
Patients should be advised to expect an increase in the flow of mucus secretions.
There have been very rare reports of severe skin lesions such as Stevens-Johnson syndrome and toxic epidermal necrolysis (TEN) in temporal association with the administration of mucolytic substances such as bromhexine. Mostly, these could be explained by the patient's underlying disease and/or concomitant medication. In addition during the early phase of a Stevens-Johnson syndrome or TEN a patient can first experience nonspecific influenza-like prodromes like e.g. fever, aching body, rhinitis, cough and sore throat. Misled by these nonspecific influenza-like prodromes it is possible that a symptomatic treatment is started with a cough and cold medication. Therefore, if new skin or mucosal lesions occur, medical advice should be sought immediately and treatment with bromhexine should be discontinued as a precaution.
Bisolvon Chesty Oral Liquid and Bisolvon Chesty Kids Oral Liquid contains at least 15 g of maltitol and up to 2.4 g of sorbitol per maximum recommended daily dose of 60 mL.
Bisolvon Chesty Forte Oral Liquid contains at least 7.5 g of maltitol and up to 1.2 g of sorbitol per maximum recommended daily dose of 30 mL. Products containing maltitol and sorbitol may have a laxative effect or cause diarrhoea in some people. This is more likely if several products containing maltitol, sorbitol or related substances are consumed simultaneously. Patients with rare hereditary fructose intolerance should not take these products.
Bisolvon Chesty Forte Tablets contains 444 mg of lactose per maximum recommended daily dose. Patients with rare hereditary galactose intolerance, e.g. galactosaemia should not take this product.
Bisolvon Chesty Forte Soluble Tablets contain 31.6 mg of sucrose per maximum recommended daily dose. Patients with the rare hereditary condition of fructose intolerance should not take this medicine. Bisolvon Chesty Forte Soluble Tablets do not contain lactose.

Use in hepatic impairment.

Bisolvon Chesty should be used with caution in patients with severe liver disease (see Section 5.2 Pharmacokinetic Properties).

Use in renal impairment.

Bisolvon Chesty should be used with caution in patients with severe renal failure (see Section 5.2 Pharmacokinetic Properties).

Use in the elderly.

There is no pharmacokinetic data available in the elderly or in patients with renal or liver insufficiency (see Section 5.2 Pharmacokinetic Properties).

Paediatric use.

Do not use Bisolvon Chesty in children under 6 years of age.
Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner.

Effects on laboratory tests.

No data available.

4.5 Interactions with Other Medicines and Other Forms of Interactions

No clinically relevant unfavourable interactions with other medicines have been reported.
Following the administration of bromhexine, the antibiotic concentrations of amoxycillin, erythromycin and oxytetracycline in the sputum and bronchopulmonary secretions are increased.
Also, interaction studies with oral anticoagulants or digoxin were not performed. Bromhexine pharmacokinetics are not relevantly affected by co-administration of ampicillin or oxytetracycline. There was also no relevant interaction between bromhexine and erythromycin according to a historical comparison. The lack of any relevant interaction reports during the long term marketing of the drug suggests no substantial interaction potential with these drugs.

4.6 Fertility, Pregnancy and Lactation

Effects on fertility.

No data available.
(Category A)
Category A: Drugs which have been taken by a large number of pregnant women and women of childbearing age without any proven increase in the frequency of malformations or other direct or indirect harmful effects on the fetus having been observed.
Bromhexine crosses the placental barrier. Animal studies do not indicate direct or indirect harmful effects with respect to pregnancy, embryonal/fetal development, parturition or postnatal development.
Clinical experience to date has shown no evidence of harmful effects on the fetus during pregnancy. Nonetheless, the usual precautions regarding the use of drugs during pregnancy should be observed. Especially during the first trimester, the use of Bisolvon is not recommended.
Bromhexine is excreted in breast milk. Although unfavourable effects on breastfed infants would not be expected, Bisolvon Chesty is not recommended for use in breastfeeding mothers.

4.7 Effects on Ability to Drive and Use Machines

When used as recommended and when there are no side effects, Bisolvon is not known to have any effect on the ability to drive or operate machinery.

4.8 Adverse Effects (Undesirable Effects)

Immune system disorder, skin and subcutaneous tissue disorders and respiratory, mediastinal and thoracic disorders.

Anaphylactic reaction including anaphylactic shock, angioedema, bronchospasm, rash, urticaria, pruritus and other hypersensitivity.

Gastro-intestinal disorders.

Nausea, vomiting, diarrhoea, upper abdominal pain and other mild gastrointestinal side effects.

Nervous system disorders.

Headache, dizziness, sweating.

Hepatic system disorders.

A transient rise in serum aminotransferase values.

Reporting suspected adverse effects.

Reporting suspected adverse reactions after registration of the medicinal product is important. It allows continued monitoring of the benefit-risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions at www.tga.gov.au/reporting-problems (Australia) or https://nzphvc.otago.ac.nz/reporting/ (New Zealand).

4.9 Overdose

No specific overdose symptoms have been reported in man to date. Based on accidental overdose and/or medication error reports the observed symptoms are consistent with the known side effects of Bisolvon Chesty at recommended doses and may need symptomatic treatment.
In case of overdose, immediately call the Poisons Information Centre telephone 13 11 26 (Australia) or the National Poisons Centre, 0800 POISON or 0800 764 766 (New Zealand).

5 Pharmacological Properties

5.1 Pharmacodynamic Properties

Mechanism of action.

Bromhexine hydrochloride is a mucolytic. It has been shown to enhance the transport of mucus by reducing its viscosity and by activating the ciliated epithelium (mucociliary clearance).

Clinical trials.

Preclinical studies have shown that bromhexine increases the amount of thin watery bronchial secretion. Clinical studies show that bromhexine has a secretolytic and secretomotor effect in the bronchial tract area, which facilitates expectoration and eases cough.
Following the administration of bromhexine, the antibiotic concentrations of amoxycillin, erythromycin and oxytetracycline in the sputum and bronchopulmonary secretions are increased.

5.2 Pharmacokinetic Properties

Absorption.

Following oral administration, bromhexine shows dose linear pharmacokinetics in the dose range of 8-32 mg. It is rapidly and completely absorbed from the gastrointestinal tract. The bioavailability after oral administration is substantially reduced by an extensive first-pass effect in the range of 75-80%. The absolute bioavailability of bromhexine hydrochloride is about 22.2 ± 8.5% and 26.8 ± 13.1% for Bisolvon tablets and solution, respectively. Concomitant food intake leads to an increase of bromhexine plasma concentrations.

Distribution.

After intravenous administration, bromhexine was rapidly and widely distributed throughout the body with a mean volume of distribution (Vss) of up to 1209 ± 206 L (19 L/kg). The distribution of bromhexine in lung tissue (bronchial and parenchymal) was investigated after oral administration of 32 mg and 64 mg bromhexine. Bromhexine lung tissue concentrations two hours postdose were 1.5 to 3.2 times higher in bronchiolo-bronchial tissues and between 3.4 and 5.9 times higher in pulmonary parenchyma compared to plasma concentrations. Bromhexine crosses the blood brain barrier and only a small amount crosses the placenta. Unchanged bromhexine is 95% bound to plasma proteins.

Metabolism and excretion.

Bromhexine has a high extraction ratio drug after intravenous administration (clearance is 843-1073 mL/min, within the range of the hepatic blood flow) resulting in high inter- and intra-individual variability (CV > 30%). After administration of radiolabelled bromhexine, about 97.4 ± 1.9% of the dose was recovered in the urine, with less than 1% as the parent compound. Bromhexine plasma concentrations showed a multi-exponential decline. After administration of single oral doses between 8 and 32 mg, the terminal half-life of bromhexine ranged between 6.6 and 31.4 hours. The relevant half-life to predict the multiple dose pharmacokinetics is about 1 hour. No accumulation was observed after multiple dosing (accumulation factor 1.1).
Bromhexine is almost completely metabolised to a variety of hydroxylated metabolites and to dibromanthranilic acid. Ambroxol is a metabolite of bromhexine.
There is no pharmacokinetic data available in the elderly or in patients with renal or liver insufficiency. Extensive clinical experience did not give rise to relevant safety concerns in these populations. However, reduced clearance of bromhexine parent substance may be expected in the case of severe liver disease; in the case of severe renal insufficiency, accumulation of metabolites cannot be ruled out.

5.3 Preclinical Safety Data

Genotoxicity.

No data available.

Carcinogenicity.

No data available.

6 Pharmaceutical Particulars

6.1 List of Excipients

Bisolvon Chesty and Bisolvon Chesty Forte Oral Liquid also contain maltitol solution, sucralose, benzoic acid, menthol, chocolate flavour 96534-33, cherry flavour 96323-33 and purified water.
Bisolvon Chesty Forte Liquid On-The-Go Sachets contain hydroxyethyl cellulose, sucralose, benzoic acid, menthol, chocolate flavour 96534-33, cherry flavour 96323-33 and purified water.
Bisolvon Chesty Kids Oral Liquid also contains maltitol solution, sucralose, benzoic acid, hydroxyethylcellulose, cherry flavour 96323-33, strawberry flavour 12006M and purified water.
Bisolvon Chesty Forte Tablets contain bromhexine hydrochloride 8 mg per tablet. Each tablet also contains lactose, maize starch and magnesium stearate.
Bisolvon Chesty Forte Soluble Tablets contain bromhexine hydrochloride 8 mg per tablet. Each tablet also contains microcrystalline cellulose, crospovidone, tartaric acid, acesulfame potassium, macrogol 6000, fumaric acid, purified talc and the proprietary ingredients: Lemon Flavour 84260-51 (lemon flavour), Peppermint Naefco 957675 (peppermint flavour) and Beta-carotene 1% (beta-carotene).

6.2 Incompatibilities

Incompatibilities were either not assessed or not identified as part of the registration of this medicine.

6.3 Shelf Life

In Australia, information on the shelf life can be found on the public summary of the Australian Register of Therapeutic Goods (ARTG). The expiry date can be found on the packaging.

6.4 Special Precautions for Storage

Bisolvon Chesty Oral Liquid and Bisolvon Chesty Forte Oral Liquid (bottles and sachets) should be stored below 25°C.
Bisolvon Chesty Forte Tablets should be stored below 25°C.
Bisolvon Chesty Forte Soluble Tablets should be stored below 30°C.

6.5 Nature and Contents of Container

Bisolvon Chesty Oral Liquid.

Container type.

Bottle.

Pack sizes.

Packs of 250 mL.

Bisolvon Chesty Kids Oral Liquid.

Container type.

Bottle.

Pack sizes.

60 mL, 100 mL, 125 mL, 200 mL, 250 mL.
Note: Not all pack sizes may be available.

Bisolvon Chesty Forte Oral Liquid.

Container type.

Bottle.

Pack sizes.

200 mL, 250 mL.
Note: Not all pack sizes may be available.

Bisolvon Chesty Forte Tablets.

Container type.

Blister, Al/PVC/PVDC.

Pack sizes.

Packs of 10, 20, 30, 50 or 100 tablets.
Note: Not all pack sizes may be available.

Bisolvon Chesty Forte Liquid On-The-Go Sachets.

Container type.

Sachet, Other plastic laminate/Al.

Pack sizes.

20 x 5 mL sachets.

Bisolvon Chesty Forte Soluble Tablets.

Container type.

Blister pack, Al/PVC/AL/OPA.

Pack sizes.

Packs of 8, 16, 24, 32, 48 tablets.
Note: Not all pack sizes may be available.

6.6 Special Precautions for Disposal

In Australia, any unused medicine or waste material should be disposed of by taking to your local pharmacy.

6.7 Physicochemical Properties

Chemical structure.


CAS number.

611-75-6.

7 Medicine Schedule (Poisons Standard)

S2.

Summary Table of Changes